Normal and anomalous geothermal fields and their
Doklady Akademii Nauk, Tome 275 (1984) no. 5, pp. 1084-1087
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_5_a13,
author = {S. S. Sardarov (jr.) and A. V. Savin and M. G. Pashuk},
title = {Normal and anomalous geothermal fields and their},
journal = {Doklady Akademii Nauk},
pages = {1084--1087},
year = {1984},
volume = {275},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_5_a13/}
}
S. S. Sardarov (jr.); A. V. Savin; M. G. Pashuk. Normal and anomalous geothermal fields and their. Doklady Akademii Nauk, Tome 275 (1984) no. 5, pp. 1084-1087. http://geodesic.mathdoc.fr/item/DAN_1984_275_5_a13/